I am on 81mg a day and need to know how long I have to wait to feel a shot of dope. is it 24hrs 36hrs 48hrs?
Results 1 to 11 of 11
I think its between 2 and a half and 3 days..........
yeah.. i think you need to wait atleast 3 days after your last dose to remotely feel anything
Min. of 3 days, though how long have you been dosing methadone? I'd say more like 5-6 days, when the withdrawls get really bad.
It depends on how long you have been dosing and what your dosing regimen is like. Receptors are not really blocked, just flooded by methadone which has one of the most affable holds (cannot be displaced by other opiates/opioids -save for full on antagonism it is not going anywhere). A full hold takes place with an average dose of 70 mgs although it ranges from 50 to 90 mgs.
Once a patient/client has reached Optimum Dosage, which takes place from 10 to 14 days after you first dosage as long as you dose daily, you will not feel other opiates/opioids until it is completely out of your system.
As most know, methadone has a really, really long physical W/D. On average it is 10 days although it ranges from 5 to 14. Once it is depelted , you will be able to ffel them again.
- Join Date
- Sep 2007
Personally, I think if you're on a MMT program than you should use it like you're supposed to. You obviously got on the program for a reason. And there are probably a lot of people out there who wish they could take your spot at the Methadone clinic while you're out there doing Heroin. I'm not trying to dog you, believe me, but I think if you're on Methadone, you should stay on it and stay away from that garbage. Don't get me wrong, it's a great high, dope. But it wont get you anywhere. I'm just trying to look out for another Bluelighter. Take care and be careful!
Well, it is not that I neccessarily disagree with you (I agree that it should be used as it is designed to be used IF they are on MMT) but some only get on the program because of legal issues, family pressures, or because they are in a rough finiaciqal spot and MMT will save them from unhealthy (physically as well as mentally) rollercoaster of on/off usage.
As for "Taking a place," most programs ar not slotted like that. Most are cash and carry.
Uh, methadone doesnt "block" opiates in the sense that suboxone/subutex does.
This is not a suggestion, but you could hypothetically get high right after taking methadone, but you would have to take a very high dose, which can be dangerous.
For a couple months I used to take 70 mg of Methadone in the morning, and shoot 0.5g of heroin in the evening. I do not reccomend this b/c it can be dangerous and it will start to piss the clinics off after a while. Also, even though I was still able to get high, the high didnt last nearly as long as it would if i wasnt on methadone
So, yeah, being as how this is OD and not Dark Side, Im not going to tell you whether or not you should use heroin on methadone, but i wil say that u can use heroin 24 hrs after taking methadone, but your "normal" dose probably wont give u the effects that you are used to. But Please, dont try and double dose or anything crazy like that.
07-10-2007 20:56Originally Posted by rachamim
- Join Date
- May 2007
- salt lake city, UTAH
I was on methadone for about 6 motnhs before switching to bupe a week and a half ago, I peaked at about 75mg and tapered to 60mg before the switch, I have used dope when I was on methadone, at 75mg I had to shoot a lot more(sometimes 300-400mg) to get high, And the euphoria was not the same at all. I have also missed my saturday dose and sunday take home becouse I slept in late, Although I never got sick I t had been about 48hrs since my last dose of 65mg and I took a small amount of Hydrocodone, and I felt it I am sure if I had more I could have gotten High. but If you want the maximum effect from your dope, I would wait 60-72hrs, but if your inpatient 36-48hrs at least
- Join Date
- Dec 2008
what if you were on low doses of methadone like 5-10mg, does the block the effects of pain pills oxys etc..and if that methadone was only taken 2x how bad is the wd?